RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 137, Number 2  


16th International Conference on Nonlinear Evolution Equations and Dynamical Systems
163
Effective $su_q(2)$ Models and Polynomial Algebras for Fermion-Boson Hamiltonians
Á. Ballesteros, O. Civitarese, F. J. Herranz, M. Reboiro
165
The Infinite-Genus Limit of the Whitham Equations
G. A. El
176
Tritronquée Solutions of Perturbed First Painlevé Equations
N. Joshi
188
The Kerr Solution on Partially Degenerate Hyperelliptic Riemann Surfaces
C. Klein
193
Stretching and Shrinking of the Loop Soliton Interacting with a External Field
K. Konno, K. Kakuhata
201
A Kind of Discretization of the KdV Hierarchy
R. L. Lin
209
A Hodograph Transformation Applicable to a Large Class of PDEs
M. Mañas, L. Martínez Alonso
220
Separation of Variables in Multi-Hamiltonian Systems: An Application to the Lagrange Top
C. Morosi, G. Tondo
226
$C$-KP and $B$-KP Equations Related to the Generalized Quartic Hénon–Heiles Hamiltonian
M. Musette, C. Verhoeven
239
Hypergeometric Functions Related to Schur $Q$-Polynomials and the $B$KP Equation
A. Yu. Orlov
253
Equivalence Groups for First-Order Balance Equations and Applications to Electromagnetism
S. Özer, E. Suhubi
271
The Kinematics of the Planar Motion of Ideal Fiber-Reinforced Fluids: An Integrable Reduction and Bдcklund Transformation
C. Rogers, W. K. Schief
281
Lie Symmetries and Weak Transversality
P. Tempesta
293
Positon Solutions of the KdV Equation with Self-Consistent Sources
Y. B. Zeng, Y. J. Shao, W. M. Xue
309
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019